# SDR CA021105006

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 2,558 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3A
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Part number: E3932
- Condition: Failed
- Location: Propeller
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON DISASSEMBLY OF PROPELLER A C792 BEARING WAS FOUND TO BE CRACKED AND BROKEN. ON FURTHER INVESTIGATION IT WAS FOUND THAT THE BEARING HAD CAUSED DAMAGE TO THE HUB RENDERING IT UNSERVICEABLE.
